MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopic procedure, the surgeon noticed that the nitinol wire was bent and could not be used.The case was completed by using a new ar-4068-25tr.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.It was reported that the nitinol wire was bent.Visual evaluation of customer-provided photos identified that the wire was bent.However, without the return of the complaint device, further investigation cannot be performed.The reported event is confirmed based on the investigation of the returned picture.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during firing of the needle.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19562823
Report Number1220246-2024-06010
Device Sequence Number7483317
Product Code LXH
UDI-Device Identifier00888867031449
UDI-Public00888867031449
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Device Catalogue NumberAR-4068-25TR
Device Lot Number0274106780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown